# SDR KNN2008F00002

- Difficulty date: September 9, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N977UA
- Make and model: Boeing 737291
- Aircraft serial: 21508
- Aircraft time: 63,159 hours, 54,519 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AD 2000-05-29 PARA (A) DURING THE CURRENT C-CHECK, WE FOUND MULTIPLE CRACKS ON THE FWD PRESSURE BULKHEAD AT STA 178.  DAMAGE WAS CUTOUT AND REPAIRED IAW SRM 53-10-10 FIG 1.  (K)
